# SDR FDEA201905101024

- Difficulty date: May 10, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 59,774 hours, 20,910 cycles
- System (JASC): 2540 · Lavatories
- Part: Latch
- Part number: SAM2321
- Condition: Failed
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

DURING POST FLIGHT CHECK FOUND LATCH ON, LAVATORY ACCESS DOOR, BENEATH SINK BROKEN.  IN REF TO DISC. 25-40/5348 PREVENTIVELY SET LAV TO INOP RELEASED FOR SERVICE PER MEL : 25-41-01 CATEGORY : C EXPIRATION : 19MAY19 "MEL 25-41-01: LAVATORY WASTE CONTAINER FLAPPER/ACCESS DOOR - INOP." REMOVED AND REPLACED LAVATORY WASTE CONTAINER FLAPPER/ACCESS DOOR LATCH AS PER AMM STANDARD PRACTICES.
